MAUDE Adverse Event Report: LIMACORPORATE S.P.A. SMR SYSTEM; SMR SYSTEM - FINNED STEM DIA. 19 MM L. 80 MM

LIMACORPORATE S.P.A. SMR SYSTEM; SMR SYSTEM - FINNED STEM DIA. 19 MM L. 80 MM
Model Number 1304.15.190
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Medical device site infection (4845)
Date of Event 09/05/2025
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
By checking the sterilization chart of the involved lot number, no pre-existing anomalies were highlighted.Therefore, we may state the manufactured pieces were released on the market conform.This is the first and only complaint received on lot: 2400630 - ster.(b)(4).
 
Event or Problem Description
The complaint source reported a revision surgery performed on (b)(6) 2025, due to low grad infection.The humeral stem (product code:1304.15.190 - lot: 2400630 - ster.(b)(4) was explanted.Previous surgery performed on (b)(6) 2024.Event occurred in germany.
 
Additional Manufacturer Narrative
By checking the sterilization chart of the involved lot number, no pre-existing anomalies were highlighted.Therefore, we can state that the device was regularly sterilized before being placed on the market.This is the first and only complaint received on lot n.2400630 and on sterilization n.(b)(4).The following additional details were requested to the complaint source, but never provided: product codes and lot numbers of other devices explanted during the revision surgery x-rays (pre-operative/post-operative) of the first surgery x-rays (pre-operative/post-operative) of the revision surgery bacteriological and/or histological results additional clinical data of the patient: approximate weight, approximate height, relevant clinical information, history of substance abuse, activity level.) with the few available information, a thorough complaint analysis is not possible and a definitive conclusion on the cause of the reported infection cannot be determined, however, based on the absence of pre-existing anomalies detected by the check of the sterilization charts, we classify this event as not product related.Pms data: based on company's pms data, the revision rate of smr cementless stems (family codes 130415110 to 130415240) due to infection is about 0.04% no corrective action was implemented following this complaint.The company will continue to monitor the market to promptly detect any further similar events.
 
Event or Problem Description
The complaint source reported a revision surgery performed on (b)(6) 2025, due to low grad infection.The humeral stem (product code:1304.15.190 - lot: 2400630 - ster.(b)(4) was explanted.The previous surgery was performed on (b)(6) 2024.Patient is male, 85 years old.This event occurred in germany.

Brand Name
SMR SYSTEM
Common Device Name
SMR SYSTEM - FINNED STEM DIA. 19 MM L. 80 MM
Manufacturer (Section D)
LIMACORPORATE S.P.A.
via nazionale, 52
villanova di san daniele, udine 33038
IT  33038
MDR Report Key23130495
Report Number3008021110-2025-00128
Device Sequence Number9298194
Product Code HSD
UDI-Device Identifier08033390270823
UDI-Public08033390270823
Combination Product (Y/N)N
PMA/510(K) Number
K101263
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2024
Device Explanted Year2025
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Other
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 01/29/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Device Model Number1304.15.190
Device Catalogue Number1304.15.190
Device Lot Number2400630
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 09/08/2025
Supplement Date Received by ManufacturerNot provided
Initial Report FDA Received Date09/24/2025
Supplement Report FDA Received Date01/30/2026
Is the Device Labeled for Single Use? (Y/N) Yes
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient SexUnknown